Our expert says:
I am sorry to hear about your nasty experience. Unfortunately you don’t mention what medicine caused the anaphylactic shock.
There should be no long term bad effects from an episode of anaphylactic shock, but it is not at all surprising that it should take a few days for you to feel yourself again. The other possibility is that you have still not shaken off the original condition for which the medicine was prescribed. (You don’t mention what that was).And why do you have such an extensive history of bronchitis? Are you a smoker? Or do you have some underlying lung condition, such as bronchiectasis? You should try to get answers to all these questions, and if necessary please go and see your doctor or a good general physician.
I hope things get better for you very soon.
Best wishes, JT
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.